# SDR A6WA200840162

- Difficulty date: March 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION FOUND ON LEFT FLAP STUB FAIRING EXTERNAL SURFACE.  (M)  REPLACED IAW SRM 51-42-06.  (K)
